# SDR SWAA201212210788

- Difficulty date: November 24, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,411 hours, 51,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 AT S25R STRINGER CLIP IS CRACKED.  REMOVED AND REPLACED STRINGER CLIP PER DWG 65-46560 & REO G15685  REV IR AND EA 1-353-21280.
